### 70 years old man presents to OPD with such skin lesions. He has been suffering since 15 years. The skin is too thin to be touched and on touching the skin with force or on pressing the skin such dark reddish spots can be seen. There are no problems due to this but only complaint is why such spots are seen on pressing the skin. Similar history is present in his younger brother also. Diagnosis and management ???

LikeAnswersShare

The diagnosis is - " senile/ a tinic / Bateman purpura/ echymosis- all meaning same. A benign condition where monor injury causes echymosis- extravasatiion of blood into dermis. The old age and chronic photodamage ( sun exposure) cause thinning/ atropgy of skin and frsgility of capillaries that makes them leak RBC into skin. The extensor surfaces of arms, legs and hands besides other sun exposed parts r involved. It takes about 3 weeks to resolve .This delay is explained by the fact that inflamatory cells r abscent histologically in dermis. They recur life long. The r not indicatuve of any systemic disesse or blood dyscariasis and is the countrr part of what happens in bones- ' osteopororosis -a much commonly heard name than " dermatoporosis" as it is sometimes called .Both r due to loss of collagen tissue and may be present simultaneously. Explaining the pathopysiology prognosis and benign nature and reassurance r enough to ' ease the monds'. Orotective clothing and sunscreen on exposed parts helps.

Sir, what should be prescribed for this patient? Any investigations to be given???
0

View 9 other replies

THIS VIGOUROUS USE OF STEROID APPLICATION AND SYSTEMIC SO SKIN IS THIN TAB LEVOCITRAZINE 5MG OD TAB VIT AD BD TAB CPM 4MG TDS APPLY CALAMINE ALOEVERA LOTION APPLY SOAP CALAMINE ALOEVERA

What is TAB. VIT. AD & TAB. CPM... kindly explain
0

Its a case of contact dermatitis.

Treatment ???
0

I agree with Dr. Asv Prasad

Thank u sir. That's really encourafing sir.
0

Actinic- typo corrected..

Irritant dermatitis.

Treatment
0

Drug abuse of steroids